| Model Number |
Z968H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure in 2022 and suture was used.During the procedure, it was reported that the needle got disconnected from the suture.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).Device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: was there any adverse consequence associated with the patient? not thus far more so an inventory issue of having to use multiple packs where one should have sufficed.When was the needle detached/pulled off from the suture (in the package, during removal from package, during handling or during use on the patient)? please specify.During use on the patient.Device return status: pending and in progress.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Date sent to the fda: 07/27/2022 h6 component code: g07002 - no device problem found.This report is being submitted pursuant to the provisions of 21 cfr, part 803.Part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H3 investigation summary: one empty open box and two unopened packets of product code z968 were returned to ethicon for evaluation.Visual inspection and functional test evaluation were conducted on the returned device.In order to evaluate the condition of the returned samples, the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no anomalies were observed during evaluation.Functional test was performed, and the pull force result were above the minimum requirements.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.As part of ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.